# SDR DXTA2011111104781

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 2,249 hours, 1,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LEVEL AT FL400, NOTICED ACRID ODOR OF ELECTRICAL AND SMALL AMOUNT OF HAZE IN THE AIR: COMING FROM REAR OF CABIN BY THE LAV. DID EMERGENCY DESCENT AND LANDED. BOTH ENGINE FIRE SWITCHES DEPRESSED ACCORDING TO CHECKLIST, BUT DID NOT FIRE BOTTLES. FLAPS AND SPEEDBRAKES STILL EXTENDED. TOWED IN, NO VISIBLE DAMAGE TO ACFT.  FOUND AFT HEAT DUCT DISCONNECTED, RECONNECTED DUCT AND SECURED. RAN ACFT, NO HEAT OR SMOKE FOUND IN ACFT.  ACCOMPLISHED IAW MM CHAPTER 21-21-01.
